| Model Number |
406103 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a pacemaker implantation procedure, while inserting the sheath into a vein, the side port came off the sheath hub.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.Air contamination to the patient has not been confirmed.No additional venipuncture was performed due to sheath replacement.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11 one 6f fast-cath introducer sheath was received for evaluation.The reported event of sideport tubing detachment was confirmed.The extension tubing had detached from the sideport of the hemostasis body.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.A corrective action was initiated to investigate the failure mode of the sideport detachments.